Pain after injected Radiesse to a nasal tip normal?

Hi, Radiesse was injected to the nasal.bridge and also to my nasal tip to make it look straight and a bit up. It was injected second time 2 days ago after 2 weeks ago was the first time. I still feel pain on the nasal tip, i feel kinda pain like getting injection and in every few minutes is coming back. I am afraid it was injected to some vein and it may cause further complications. I also have a little blue spot on my bridge i guess from pressure.

Doctor Answers (2)

Pain after injected #Radiesse to a nasal tip normal?

+1

While a certain amount of discomfort is common after any injection I would be concerned about what you describe - pain and a blue spot on the nose after a Radiesse injection.  It will hopefully be something that will resolve on its own without any permanent sequelae but I don't think you can take that for granted.

As such, you should contact your plastic surgeon ASAP to discuss and be examined.

I hope that this helps and good luck,

Dr. E


New York Plastic Surgeon
5.0 out of 5 stars 147 reviews

Fillers

+1

Pain and blue spot on the nose after Radiesse injection should be examined ASAP.

Samir Shureih MD.. FACS

sshureih@msn.com

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.